Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does implantation bleeding cause cramps and lower back pain ?

I HAD MY LAST PERIOD ON 5TH APRIL 2011 AND I HAVE A 32 DAYS CYCLE LENGTH I TOOK A PREGNANACY TEST ON 7TH MAY WHICH TURNED OUT BE NEGATIVE but to the surprise i started bleeeding on 8th april 2011 is this a normal bleeding or is it implantation bleeding i am also having cramps and lower back pain along with bleeding
Asked On : Sun, 8 May 2011
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Implantation bleeding usually occurs in form of blood drops which are pink or sometimes brown in color. Implantation bleeding might last for an hour, a couple of hours, sometimes a day or day, and in some cases, it may extend even up to five days.
wat was your duration of bleeding?
if its heavy bleeding with cramps than its not good sign it may be the indication of ectopic pregnancy.
as per my knowledge it was not implantation bleeding.
i suggest you to go for lab test-urine pregnancy test which will give you appropriate result and consult gynaecologist.
Answered: Sun, 8 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor